# SDR DALA2021101806423

- Difficulty date: October 15, 2021
- Submitted: October 18, 2021
- Operation: Air carrier
- Aircraft: N542US
- Make and model: Boeing 757251
- Aircraft serial: 26489
- Aircraft time: 75,245 hours, 28,205 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5642 THE L/H ENG DRAG FITTING # 5 HOLE HAS INDICATION OF DEFECT NOTED IN THE SKIN LAYER AT THE 11-12 OCLOCK POSITION LOOKING AFT VISUAL IDENTIFICATION OF INDICATION IS A PIT OF CORROSION. CORRECTIVE ACTION: REPAIRED THE LEFT HAND ENGINE DRAG FITTING 3 5 HOLE IAW ERA 594591-14AD REV ORIGINAL C/W ALL CDCCL AND SFAR 88 REQUIREMENTS. (1984432)
